# SDR IPXA2025070697137

- Difficulty date: June 7, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711244020000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH FR47 HORIZONTAL JUNCTION HOLE P.REAMED HOLE TO .593 IAW SRM-51-40-44 ALSO IN COMPLIANCE WITH EA-300-5710-27-A3997.PERFORMED ROTO ON RH FR47 HORIZONTAL JUNCTION HOLE P.  WET INSTALLED BOLT IN HOLE "P" P/N EN6114V10 B# 0004403579 NUT P/N ASNA2532-10 B# 0004352549 USING SEALANT P/N PR1422B2 B# 0004366983 6 OZ TUBE IAW EA 300-5710-27-A3997 STEP 27 PRELIM 2.  ACCOMPLISHED THE REPAIR PER EO-94090-REQ1 AND EA 300-5710-27-A3997
